# SDR AALA201810019025

- Difficulty date: September 20, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 7,805 hours, 19,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347556521090
- Condition: Corroded
- Location: Frames 52-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON THE THRESHOLD PLATE, FRAMES 52 - 57.   REPLACED THE THRESHOLD PLATE IAW SRM 51-72-11.
